MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 319-01-32 - steinmann pin sterile 3.2mm x 178mm (b)(6).320-10-05 - equinoxe reverse tray adapter plate tray +5 (b)(6).320-15-05 - eq rev locking screw (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6) 320-31-36 - glenosphere, 36mm (b)(6) 320-31-40 - glenosphere, 40mm (b)(6) 320-35-04 - small posterior augment glenoid plate, right (b)(6) 320-40-03 - 145-deg pe 40mm hum liner +2.5 (b)(6) 321-52-07 - 3.2mm drill bit sterile (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a patient who had a right rtsa, underwent a revision procedure.The humeral tray was dissociated from the preserve stem.The torque screw was explanted and intact (did not appear broken).The reported event was related to a device breakage but no parts or pieces were in the wound site.The torques screw was revised.There were no surgical delays reported.The patient was last known to be in stable condition following the event.No x-rays were available.The explanted device is available for return.No further information.This is 1 of 2 reports for this event.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key25089265
Report Number1038671-2026-00538
Device Sequence Number20091452
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale